# SDR ASAA2015032511126

- Difficulty date: March 25, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 34,970 hours, 11,183 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Part number: 141A60753
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS L1 DOOR HARD TO OPEN/CLOSE.  ACFT GROUNDED.  ADJUSTED L1 DOOR GUIDE ARM IAW MM 52-11-00-820-801, STEP H.  TESTED L1 DOOR IAW MM 52-11-00-700-804. OPS TEST GOOD.
